# SDR QMLA2016042316044

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N730TX
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7895
- Aircraft time: 496 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENGINE FIRE WARNING LIGHT ILLUMINATED ERRONEOUSLY ON SHORT FINAL.
